English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry

MPS-Authors
/persons/resource/persons86157

Conradi,  C.
Analysis and Redesign of Biological Networks, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, S., Feliu, E., Regensburger, G., Conradi, C., Shiu, A., & Dickenstein, A. (2016). Sign Conditions for Injectivity of Generalized Polynomial Maps with Applications to Chemical Reaction Networks and Real Algebraic Geometry. Foundations of Computational Mathematics, 16(1), 69-97. doi:10.1007/s10208-014-9239-3.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0025-00C3-C
Abstract
There is no abstract available